MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Mechanical Problem (1384); Noise, Audible (3273); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used in an unknown procedure.It was reported that the imaging system was caught on an iv pole and the site heard something "snap inside".Site went to do a calibration and heard another snap but was able to finish.Afterwards they opened the gantry and saw a 1"x2" unidentified piece fall out of the system. patient was present.There was unknown surgical delay and impact on patient outcome.
 
Event or Problem Description
Additional information received, it was reported that the issue was found during a cervical fusion procedure.There was no delay and no reported impact to the patient outcome.
 
Additional Manufacturer Narrative
Patient info updated in section a.Additional information updated in b5.System serial number updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and broken piece was from sidewall cover.During inspection, found that 4 covers needed replacement.Replaced both door sidewalls, inner split and lower 135 covers.All testing passed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id:bi71000159 , product id: bi71000138, product id:bi71000138 , product id: bi71000503.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24272092
Report Number3004785967-2026-00077
Device Sequence Number10669622
Product Code OWB
UDI-Device Identifier00643169639683
UDI-Public(01)00643169639683(11)170928
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/05/2026
03/06/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/23/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight68 KG